# SDR AUS20030592

- Difficulty date: April 15, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520F
- Propeller: Mcauly 3AF34C502
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 002430018N
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SPAR WEB CONTAINED TWO CRACKS IN THE AREA OF LT UPPER WING ATTACHMENT POINT. CRACK WAS LOCATED AROUND HUCK BOLTS.   CRACK LENGTH 12.7MM (0.5IN).   AIRCRAFT HAD SUFFERED A WHEELS UP LANDING IN THE PAST.
